MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. PROXIMATE*RL LINEAR STAPLER; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. PROXIMATE*RL LINEAR STAPLER; STAPLE, IMPLANTABLE
Model Number TX60G
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch # u5c07e.(b)(4).Device analysis: the analysis results showed that the tx60g device arrived with no apparent damaged and with a reload loaded on the device.The reload was received with all staples present and protruding and the drivers partially advance.The device was tested for functionality with a test reload and it fired and formed all the staples as intended.The staple line was complete, and the staples meet the staple form release criteria.It should be noted that when manipulating the device only the closing trigger should be grasp until ready to fire the device.Do not grasp the firing trigger before the device is to be fired.If the firing trigger is manipulated it could cause the staples to deploy partially or completely resulting in malformed staples and a premature lockout situation.Please reference the instruction for use for more information.A manufacturing record evaluation was performed for the finished device batch number, and no non-conformances were identified.
 
Event or Problem Description
It was reported that during a low anterior resection, opened sterile tx60g to use stapler on rectum in anterior resection procedure.Surgeon found that the retaining pin could not push to close it, the retaining pin bounce back to the original position.Surgeon tried to close the closing handle but failed to close.Ended open competitive device because that is the last piece of available tx60g in ot.The staff nurse pass the tx60g to me after wash.After trying for a few times, the retaining pin & closing handle can close and able to fire.Therefore, you may see some part of the stapler has stapler.The surgery was delayed by 15-minutes and successfully completed.There were no patient consequences.

Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
MDR Report Key11107957
Report Number3005075853-2021-00001
Device Sequence Number3595377
Product Code GDW
UDI-Device Identifier10705036003359
UDI-Public10705036003359
Combination Product (Y/N)N
PMA/510(K) Number
K020779
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/19/2025
Device Model NumberTX60G
Device Catalogue NumberTX60G
Device Lot NumberU4076D
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/04/2020
Initial Date Received by Manufacturer 12/10/2020
Initial Report FDA Received Date01/04/2021
Patient Sequence Number1